Medications are designed to help people—not harm them. However, many medications do exactly that—harm people. And many times, the harm is a result of a pharmacy error where the patient unknowingly receives the wrong dosage of medication.
For example, when a pharmacist fills the wrong dosage of an anti-seizure medication, serious consequences can be the result. When not enough medication is given to an epileptic patient, he might have a needless seizure and be seriously injured as a result. On the other hand, when too much medication is given to an epileptic patient, he can suffer from serious side effects.
Too Much Medication Can Result in a Trip to the Emergency Room—or Worse
Some of the side effects of getting the wrong dose of an anti-seizure drug—too much medication—includes:
- Appearance of being intoxicated
- Becoming violently sick
Unfortunately, when a child gets the wrong dosage of an anti-seizure medication, the results can be even worse. When pharmacists make this type of medication mistake, children and adults alike are often rushed to the emergency room, where they may spend several days in the hospital.
If you have received the wrong dosage of medication that caused you harm, you may be entitled to a financial recovery. To learn how to hold a negligent pharmacist accountable, request your free copy of our important guide How to Make Pharmacies Pay for Your Injuries Caused by Medication Errors, or reach out to our friendly legal team using our online contact form. We are standing by to help you.